# SDR AALA20101214TUL13

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 31,278 hours, 13,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR INTERCOSTAL CRACKED BETWEEN STATION 312 AND STATION 328 RIGHT BODY LINE 32 (MARKED).  REPLACED INTERCOSTAL AT RIGHT BODY LINE 32 STATIONS 312 TO 328 PER SRM 51-10-2.
